JSME International Journal Series A Solid Mechanics and Material Engineering
Online ISSN : 1347-5363
Print ISSN : 1344-7912
ISSN-L : 1344-7912
PAPERS
Homologous Topology Optimization in Large Displacement and Buckling Problems
Tatsuo SEKIMOTOHirohisa NOGUCHI
Author information
JOURNALS FREE ACCESS

2001 Volume 44 Issue 4 Pages 616-622

Details
Abstract

The paper deals with homologous topology optimization of structures undergoing large deformations. The objective function is defined so that the load-displacement curve follows the prescribed trajectry, which shows a typical snap-through buckling. The geometrically non-linear behavior of the structures is modeled using the total-Lagrangian finite element formulation and the equilibrium is found using a Newton-Raphson iterative scheme. In order to escape from the singularity at critical points, the displacement control is utilized. The sensitivities of the objective functions are found with the adjoint method and the optimization problem is solved using the sequential linear programming method. Two algorithms are proposed to obtain homologous deformation. Several numerical examples are demonstrated to validate the present optimization method.

Information related to the author
© 2001 by The Japan Society of Mechanical Engineers
Previous article Next article
feedback
Top